Linear relations among theta series of genera of ternary forms

Volume 116 / 2005

Y. Choie, Y. Chung Acta Arithmetica 116 (2005), 387-398 MSC: Primary 11F11, 11E20. DOI: 10.4064/aa116-4-5

Authors

  • Y. ChoieDepartment of Mathematics
    Pohang University of Science and Technology
    Pohang, 790-784, South Korea
    e-mail
  • Y. ChungDepartment of Mathematics
    Pohang University of Science and Technology
    Pohang, 790-784, South Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image